# SDR CALA2025041703930

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 78,392 hours, 29,245 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Condition: Odor
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXTREME SEWER SMELL ON  TAXI OUT OF LGA AND ORD ...BOTH FLTS...D ISAPPATE AFTER TAKEOFF.AFT GALLE DEBRIEFED FLIGHT CREW, SPECIFIED SMELL WAS DURING TIME ON APU BLEED, RAN APU AND BLEED AIR MULTIPLE TIMES, NO SMELL NOTED. PER CREW LAV E WAS WORST SMELL, REMOVED AND INSTALLED LAV E TOILET SHROUD IN REF AMM 38-32-01, NO FOREIGN MATERIAL NOTED AT THIS TIME
